# SDR V0XR20190705004

- Difficulty date: July 7, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 37,552 hours, 28,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Landing
- Part number: CC670331514
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT RT LANDING CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED RT DOOR LANDING IAW SRM 51-42-06, 51-42-10, 51-40-11, 51-25-04 AND AMM 20-70-00.
